Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 901026, 7 pages
Research Article

Nonuniform Exponential Dichotomies in Terms of Lyapunov Functions for Noninvertible Linear Discrete-Time Systems

1Department of Mathematics, University “1st December 1918” of Alba Iulia, 510009 Alba Iulia, Romania
2Academy of Romanian Scientists, Independenţei 54, 050094 Bucharest, Romania
3Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, Vasile Pârvan Boulevard No. 4, 300223 Timişoara, Romania

Received 31 August 2013; Accepted 2 October 2013

Academic Editors: G. Bonanno, G. Fikioris, and M. Inc

Copyright © 2013 Ioan-Lucian Popa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Mihai-Gabriel Babuţia, and Mihail Megan, “Nonuniform Exponential Dichotomy for Discrete Dynamical Systems in Banach Spaces,” Mediterranean Journal of Mathematics, 2015. View at Publisher · View at Google Scholar
  • Tian Yue, “Nonuniform Polynomial Dichotomy for Noninvertible Linear Discrete-Time Systems in Banach Spaces,” Journal of Control Science and Engineering, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar
  • Ioan-Lucian Popa, Traian Ceauşu, and Mihail Megan, “ Characterizations of the ( h , k , μ , ν )−trichotomy for linear time-varying systems ,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar